# SDR SWAA2013093020572

- Difficulty date: September 15, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 77,755 hours, 67,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 3378L CRACKED FASTENER HOLE.  REPAIRED PANEL IAW SRM.
